# SDR IPXA2020021752210

- Difficulty date: February 17, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: A300600
- Condition: Dented
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#2 PYLON R/H SIDEWALL LOWER ANGULAR FAIRING HAS DENTS, ADJACENT TO T/R AFT FAIRING.EVALUATED DENT ON R/H PYLON FILLET FAIRING AT RIB 7. DENT MEASURES 0.700 LENGHT, 0.500 WIDE, 0.020 DEEP - FOUND IN LIMITS IAW SRM 54-50-00 FIG 103. HFEC WITH NO CRACK INDICATIONS IAW NTM 51-140-00 PT6
